# SDR SWAA2021081710375

- Difficulty date: January 18, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 69,540 hours, 41,308 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUT THRUST REVERSER FAIRING PANEL R/H (431ER) HAS DELAM ON FWD EDGE. DELAM IS L= 2 1/4'; W = 3/4'; DAMAGE IS INTO 2 PLYS. / CLOSING DMA #0263513 R&R #1 ENG T/R STRUT FAIRING PANEL 431ER PER M/M 54-53-02 CLEARING #22759
